I started on a small dose of t3 (first 5 then 10mcg if that's the correct unit of measurement, in addition to my usual 150mcg t4) and felt good for the first month. I was pretty energetic and positive and lost virtually all the oedema I'd been struggling with. To be fair I was on holiday for most of it, but it was a very active holiday and I had the energy and ease to go camping and for lots of long walks and enjoy it instead of feeling tense and exhausted and not up to the challenge. Now about 2.5 months after first taking t3, I'm back to feeling tired and 'heavy' and I can't do long or quick walks without feeling out of breath. Still little to no oedema, which is great!
About six weeks after starting t3 my blood test showed I was a little hyper, though I felt okay. (I'm afraid I don't have those test results to hand but if I remember correctly my tsh was something like .03 and my antibody results were much better than they ever have been.) My doctor was not especially worried about it (because I was feeling good it was thought better to leave my dose where it was for a while rather than mess about with it) but I did have persistent diarrhoea, which I put down to having been on antibiotics for a sinus infection. When that didn't clear after three weeks on no antibiotics, I began taking 125/150mcg of t4 on alternate days, and now my bowels are back to normal.
Not sure what to do next. I guess I need another blood test and a chat with my doctor. I don't feel any better after the antibiotics (I hate antibiotics but sinus infections are brutal and I could barely keep my eyes open) and in fact I feel like I've got another sinus infection, or perhaps the first one never went away.
Any supportive suggestions welcome.